Seguir
antonio garijo
antonio garijo
Dirección de correo verificada de urv.cat
Título
Citado por
Citado por
Año
The formation of cD galaxies
A Garijo, E Athanassoula, C Garcia-Gomez
arXiv preprint astro-ph/9705216, 1997
491997
A generalized version of the McMullen domain
P Blanchard, RL Devaney, A Garijo, ED Russell
International Journal of Bifurcation and Chaos 18 (08), 2309-2318, 2008
422008
Julia sets converging to the unit disk
R Devaney, A Garijo
Proceedings of the American Mathematical Society 136 (3), 981-988, 2008
372008
Local and global phase portrait of equation
A Garijo, A Gasull, X Jarque
Discrete & Continuous Dynamical Systems 17 (2), 309, 2007
292007
Algebraic and analytical tools for the study of the period function
A Garijo, J Villadelprat
Journal of Differential Equations 257 (7), 2464-2484, 2014
262014
Dynamical evolution of galaxy groups. A comparison of two approaches
C Garcia-Gomez, A Garijo, E Athanassoula
A&A 327, 930, 0
22*
Normal forms for singularities of one dimensional holomorphic vector fields.
A Garijo, A Gasull, X Jarque
Electronic Journal of Differential Equations (EJDE)[electronic only] 2004 …, 2004
202004
Capture zones of the family of functions λzm exp (z)
N Fagella, A Garijo
International Journal of Bifurcation and Chaos 13 (09), 2623-2640, 2003
182003
Singular perturbations in the quadratic family with multiple poles
A Garijo, SM Marotta, ED Russell
Journal of Difference Equations and Applications 19 (1), 124-145, 2013
172013
Rabbits, basilicas, and other Julia sets wrapped in Sierpinski carpets
P Blanchard, RL Devaney, A Garijo, SM Marotta, ED Russell
Complex dynamics: families and friends, 2009
172009
Simultaneous bifurcation of limit cycles from two nests of periodic orbits
A Garijo, A Gasull, X Jarque
Journal of mathematical analysis and applications 341 (2), 813-824, 2008
172008
On a family of rational perturbations of the doubling map
J Canela, N Fagella, A Garijo
Journal of Difference Equations and Applications 21 (8), 715-741, 2015
162015
Sierpi\'{n} ski curve Julia sets for quadratic rational maps
RL Devaney, N Fagella, A Garijo, X Jarque
arXiv preprint arXiv:1109.0368, 2011
152011
The Parameter Planes of λz m exp (z) for m≥ 2
N Fagella, A Garijo
Communications in mathematical physics 273 (3), 755-783, 2007
132007
The effect of a cusped matter distribution on the formation of brightest cluster members
E Athanassoula, A Garijo, C García Gómez
Monthly Notices of the Royal Astronomical Society 321 (2), 353-368, 2001
112001
On the period function for a family of complex differential equations
A Garijo, A Gasull, X Jarque
Journal of Differential Equations 224 (2), 314-331, 2006
102006
On McMullen-like mappings
A Garijo, S Godillon
Journal of Fractal Geometry 2 (3), 249-279, 2015
62015
A note on the period function for certain planar vector fields
A Garijo, A Gasull, X Jarque
Journal of Difference Equations and Applications 16 (5-6), 631-645, 2010
62010
Old and new results on SNAs on the real line
À Jorba, C Núñez, R Obaya, JC Tatjer, C Simó, P Robutel, F Gabern, ...
62007
Global dynamics of the real secant method
A Garijo, X Jarque
Nonlinearity 32 (11), 4557, 2019
52019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20